# SDR F3LA201911060136

- Difficulty date: October 23, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 02857
- Aircraft time: 46,323 hours, 22,213 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: D5311275220200
- Condition: Cracked
- Location: Frame 16
- Part time: 46,323 hours, 22,213 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R: 2650N341 RH FR16 UPPER DOUBLE JOGGLE AREA AFT LOWER HOLE (BL SHOWS CRACK INDICATION IN THE INBD
LAYER AT 9 OCLOCK POS. VIEWED FROM THE EXTERIOR
CORRECTIVE ACTION: REPAIRED R/H FR16 DOUBLE JOGGLE UPPER CORNER HOLE "B" IAW AIRBUS REPAIR DRAWING R531-13041 AND EA: A9-53R-35035
